MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.058S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient complained of hip pain on an unknown date and it was discovered the nail was broken.The trochanteric femoral nail advanced (tfna) nail was originally implanted on (b)(6) 2018.On (b)(6) 2018, the revision surgery was done due to a broken (tfna ) nail, which was reported as broken through the proximal helical blade hole.It was noted the broken nail did not generate any fragments.The nail was removed and revised with a larger (tfna) nail.The procedure was successfully completed with no surgical delay.Concomitant device reported: unknown distal locking screw (part unknown, lot unknown, quantity 1); helical blade (part 04.038.310, lot h512772, quantity unknown).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review: item: 04.037.058s; lot: h252968; mfg qty: 4; mfg date: 13 dec 2016; mfg location: monument; scn: 13260; exp date: 30 nov 2026; product was inspected and passed per inspection sheet.Raw material lot h123944 was used.Item: 21127; lot: h123944; qty rec'd: 2941 pounds; rec'd date: 07 jun 2016; rec'd from: metalwerks pmd, incorporated; certificate of analysis received from metalwerks and raw material receiving/putaway checklist indicate product meets specifications.There were no nonconformances (ncs) or reworks generated during the processing of this either the product or the material lots.No nonconformance records (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device manufacture date updated as per the dhr review.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7711729
Report Number2939274-2018-53027
Device Sequence Number14146156
Product Code HSB
UDI-Device Identifier10886982096142
UDI-Public(01)10886982096142
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.058S
Device Catalogue Number04.037.058S
Device Lot NumberH252968
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/02/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight96